# SDR CAL950647

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34415
- Make and model: Boeing 727243
- Aircraft serial: 22167
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 950b
- Part time: 36,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - A GOUGE MEASURING 1.25 INCHES LONG BY 0.05 INCH WIDE BY 0.046 INCH DEEP WAS FOUND IN SKIN 5.5 INCHES FORWARD OF STA 950B AT STR 29L.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-30-3, FIGURE 3 AND ECRA 5330-02308.  (X)
